# SDR 2006FA0000831

- Difficulty date: August 7, 2006
- Submitted: August 23, 2006
- Operation: General aviation
- Aircraft: N390JV
- Make and model: Raythn 390
- Aircraft serial: RB129
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Washer
- Part number: MS20002C6
- Condition: Misinstalled
- Location: Wheel
- Part time: 284 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WHEEL DISASSEMBLY FOR TIRE REPLACEMENT FOUND WHEEL TIE BOLT CHAMFERED WASHERS INSTALLED INCORRECTLY, WITH CHAMFERED SIDES TOWARDS WHEEL HALF.  NOTED WASHERS TO BE BENT, WHEEL TIE BOLT HEADS UNDERSIDE RADIUSES DAMAGED.  SUSPECT TECHNICIAN ASSEMBLY WHEELS AT PREVIOUS TIRE CHANGE AT ANOTHER FACILITY DID NOT FULLY FOLLOW COMPONENT MM AND WAS NOT FAMILIAR WITH INSTALLATION OF MS20002 SERIES CHAMFERED WASHERS.  (K)
